# SDR YENA20120805572

- Difficulty date: August 5, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 17,122 hours, 10,365 cycles
- System (JASC): 3140 · Central Computers
- Part: Acquisition Unit
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 572 PBI-HPN, CREW DECLARED EMERGENCY DUE TO AVNX MAU 3A FAIL EN ROUTE.  ACCOMPLISHED FIM TASK 31-42-00-810-812A.  MESSAGE CLEARED.  A/C OK TO CONTINUE.  ON 8/5/12 FLT 585 MAU 3 FAILED TWICE IN CLIMBOUT AND CRUISE.  REMOVED AND REPLACED MAU 3 NIC 1 AND MAU 3 PWR SUPPLY 1.  ON 8/6/12 FLT 1791 MAU 3 FAIL EICAS MSG -REPEATED.
